# SDR UALA2011050202159

- Difficulty date: April 30, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N121UA
- Make and model: Boeing 747422
- Aircraft serial: 29167
- Aircraft time: 50,211 hours, 5,970 cycles
- Engine: Pwa PW4056
- System (JASC): 5280 · Landing Gear Doors
- Part: Structure
- Condition: Damaged
- Location: Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT CORNER OF LEFT WING GEAR DOOR DAMAGED & BENT.  REMOVED DAMAGED SKIN AND FABRICATED REPAIR ANGLE AND DOUBLER PER PENDING EVA AND CONVERSATION WITH ORDEG.  COMPLETED FAB OF REPAIR PARTS & INSTALLED ANGLE.  INSTALLED ALL REPAIR PARTS IAW UA-EVA-80812.  REPAIR ACCOMPLISHED PER EVA UA-EVA 80812, CF CREATED FOR RE-CHECKS AND PERMANENT REPAIR ASSIGNED.
